# SDR 2008FA0000373

- Difficulty date: May 15, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N93CN
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8004029
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 488699
- Part serial: 80B52317
- Condition: Mismanufactured
- Location: Wing De-Ice Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THESE UNITS WERE BOUGHT NEW FROM MANUFACTURER AND WHEN THEY WERE INSTALLED IN THE AIRCRAFT IT WAS NOTED THAT THE SURFACE DEICE BOOTS WERE INFLATED ALL OF THE TIME WHEN THE AIRCRAFT POWER WAS TURNED ON. A SECOND TIMER UNIT WAS PURCHASED AND THE SAME PROBLEM EXISTED WHEN IT WAS INSTALLED. UPON TROUBLESHOOTING THE SYSTEM AND VERIFYING CORRECT INSTALLATION AND WIRING, IT WAS FOUND THAT TWO OF THE WIRES COMING OUT OF THE UNIT WERE SWITCHED DURING MFG AND THE BOXES WERE OPERATING OPPOSITE AS IS INTENDED.  THERE ARE FOUR WIRES. RED, BLACK, WHITE AND BLUE. THE WHITE AND BLUE WIRES ARE REVERSED. (K)
